# SDR CALA2009040900187

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 40,281 hours, 21,396 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 910
- Condition: Dirty
- Location: Galley
- Part time: 22,085 hours, 10,038 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAXI IN AT IAH FLIGHT ATTENDANTS STATED,  SMELLED A BURNING RUBBER ODOR IN THE AFT GALLEY, LIKE AN OVERHEATING WIRE IN A HAIR DRYER.  REPLACED OVEN AND RECIRCULATION FILTER AND WATER SEPARATOR BAGS.  PERFORMED SMOKE AND FUMES REMOVAL PER M/M 21-00-01, NO SMELL NOTED.
